Fixed point free action on groups of odd order
MetadataShow full item record
CitationGÜLİN, E., GÜLOĞLU, İ.Ş. (2008). Fixed point free action on groups of odd order. Journal of Algebra, Volume 320, Issue 1, pp. 426-436, http://dx.doi.org/10.1016/j.jalgebra.2008.01.033
Let A be a finite abelian group that acts fixed point freely on a finite (solvable) group G . Assume that |G| is odd and A is of squarefree exponent coprime to 6. We show that the Fitting length of G is bounded by the length of the longest chain of subgroups of A.